# SDR DXTA2022120975910

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500671
- Aircraft time: 321 hours, 241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR VERY DIFFICULT TO OPEN FROM INSIDE AND OUTSIDE OF AIRPLANE. " CORRECTIVE ACTION" OPENED THE MAIN ENTRY DOOR AND VERIFIED THAT THE DOOR WAS
DIFFICULT TO OPEN. WITH THE DOOR OPEN EXTENDED AND RETRACTED THE
MED DOOR PINS WITH DOOR HANDLE. FOUND THE HANDLE TO BE STIFF DUE TO
HOW NEW THE AIRCRAFT IS. LUBRICATED THE MED DOOR PINS AND CYCLED
THE DOOR HANDLE AGAIN. THE DOOR HANDLE CYCLED EASIER THIS TIME.
LUBRICATED DOOR PINS AND CYCLED MULTIPLE TIMES. PERFORMED OPENING
AND CLOSING PROCEDURE FOR THE MED. THE DOOR NOW OPENS AND CLOSES
EASILY. CONTACTED MCC. MCC ELECTS TO SIGN OFF DUE TO OPS CHECKS
GOOD. WORK DONE IAW EMB-505 AMM 52-00-00
